[-] Show simple item record

dc.contributor.authorAberbach, Ian M.eng
dc.contributor.authorLeuschke, Graham J.eng
dc.descriptionThis is a revised version, incorporating referee's comments, of an article published in Mathematical Research Letters, 10 (2003), no. 1, 51-56.eng
dc.description.abstractWe show that the F-signature of a local ring of characteristic p, defined by Huneke and Leuschke, is positive if and only if the ring is strongly F-regular.eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.subject.lcshGorenstein ringseng
dc.subject.lcshNoetherian ringseng
dc.titleThe F-signature and strong F-regularityeng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record